Sign in to follow this  
Followers 0
  • entries
  • comments
  • views

Okay so now what do I now???

Sign in to follow this  
Followers 0


So I've now been using Epiduo for about a month now and in the beginning your acne could get worse because it says that on the warnings lable. Well my acne on my face definatly got worse but about a week ago for 3 days only my acne really started to clear up, and now its practicly back to the bad it was. Now I follow the directions, I use it everyday and wash my face everyday, blah blah blah. But Epiduo isnt cheap. Like $35 for a decently sized tube. BUT I go though it faster than what I'm supposed to because I use it on my chest, face, and back. So the point is, I want my acne cleared before school starts back up again in August. What should I do?

  Report Entry
Sign in to follow this  
Followers 0


There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now